Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 30, NWS St. Louis, MO

July 22, 2019Madison County, Illinois; 5 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 22, 2019, 4:24 AM CDT for Madison County, Illinois; 5 counties in Missouri. It was in force for 6 hr. 44 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2019, 4:24 AM CDT (09:24 UTC)
Expired
Jul 22, 2019, 10:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Madison County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 29 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:45 AM CDTFLASH FLOOD1 E Eureka, MOLOCATION AND TIME APPROXIMATE. BROADCAST MEDIA PUBLISHED A PHOTO SHOWING A CAR IN HIGH WATER ON MAIN STREET IN EUREKA.
Jul 22, 5:00 AM CDTFLASH FLOOD2 W Saint Louis, MOBROADCAST MEDIA REPORTED THAT ALL I-64 WESTBOUND LANES NEAR HAMPTON WERE CLOSED AROUND 5AM THIS MORNING DUE TO FLASH FLOODING.
Jul 22, 5:34 AM CDTHEAVY RAIN 3.32 E Richmond Heights, MO3.3 INCHES OF RAIN FELL OVER THE LAST 2 HOURS. SPOTTER IS LOCATED AT FOREST PARK AND TAMM AVENUE.
Jul 22, 5:34 AM CDTHEAVY RAIN 3.32 E Richmond Heights, MOCORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 E RICHMOND HEIGHTS. 3.3 INCHES OF RAIN FELL OVER THE LAST 2 HOURS. SPOTTER IS LOCATED AT FOREST PARK AND TAMM AVENUE.
Jul 22, 5:40 AM CDTFLASH FLOOD3 Ene Chesterfield, MOREPORT OF A WATER RESCUE NEAR LADUE ROAD AND GREENTRAILS DRIVE.
Jul 22, 5:41 AM CDTFLASH FLOOD2 Wsw Saint Louis, MOBROADCAST MEDIA REPORTS THAT THE RIGHT LANES OF US-40/I-64 ARE FLOODED BETWEEN KINGSHIGHWAY BLVD AND HAMPTON AVE.
Jul 22, 5:54 AM CDTHEAVY RAIN 3.252 Se Maryland Heights, MOPHOTO POSTED TO SOCIAL MEDIA. LOCATION APPROXIMATE AND IS BETWEEN CREVE COEUR AND MARYLAND HEIGHTS.
Jul 22, 6:00 AM CDTFLASH FLOOD1 E Eureka, MOAROUND A DOZEN BUSINESSES IMPACTED BY FLASH FLOODING AROUND CENTRAL AVENUE AND DREYER AVENUE.
Jul 22, 6:00 AM CDTHEAVY RAIN 4.63Creve Coeur, MOPHOTO POSTED TO SOCIAL MEDIA. MEASURED AS OF 6AM.
Jul 22, 6:13 AM CDTFLASH FLOOD2 Ene Maryland Heights, MOSMALL STREAM GAGE ON FEE FEE CREEK (FFCM7) CRESTED AT 18.01 FEET; FLOOD STAGE IS 13 FEET.
Jul 22, 6:15 AM CDTFLOOD2 E Uplands Park, MOSTANDING WATER ALONG EASTBOUND I-70 BEFORE THE UNION EXIT. DEPTH UNKNOWN BUT PHOTOS POSTED TO SOCIAL MEDIA SHOW THAT TRAFFIC IS BEING IMPACTED.
Jul 22, 6:21 AM CDTHEAVY RAIN 2.5Ferguson, MOMEASURED BETWEEN APPROXIMATELY 2AM AND 6AM.
Jul 22, 6:23 AM CDTHEAVY RAIN 3Harvester, MO
Jul 22, 6:30 AM CDTHEAVY RAIN 3.252 Se Maryland Heights, MOCORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 SE MARYLAND HEIGHTS. CORRECTED TIME. PHOTO POSTED TO SOCIAL MEDIA. LOCATION APPROXIMATE AND IS BETWEEN CREVE COEUR AND MARYLAND HEIGHTS.
Jul 22, 6:36 AM CDTFLASH FLOOD3 N Creve Coeur, MOESTIMATED 3 FT DEEP WATER AT LACKLAND ROAD AND SCHUETZ ROAD.
Jul 22, 6:42 AM CDTFLASH FLOOD1 Nw University City, MOLOCATION APPROXIMATE. WATER RESCUES REPORTED IN UNIVERSITY CITY NEAR WESTOVER AVE NEAR THE RIVER DES PERES AND OLIVE BLVD.
Jul 22, 6:47 AM CDTHEAVY RAIN 5.32Eureka, MOSTILL RAINING.
Jul 22, 6:50 AM CDTHEAVY RAIN 3.021 Wnw Berkeley, MOFROM LAMBERT FIELD THE PAST 2 TO 3 HOURS. STILL RAINING MODERATELY.
Jul 22, 6:52 AM CDTHEAVY RAIN 4.32 E Richmond Heights, MOUPDATED REPORT FROM TRAINED SPOTTER. TOTAL IS NOW 4.3 INCHES AT TAMM AVE AND FOREST PARK.
Jul 22, 7:00 AM CDTFLOODGranite City, ILA NUMBER OF CITY STREETS WERE FLOODED TO VARYING DEPTHS. SEVERAL CARS STALLED IN THE HIGH WATER.
Jul 22, 7:00 AM CDTFLASH FLOOD1 Ene Eureka, MOCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 ENE EUREKA. LOCATION APPROXIMATE. WATER RESCUES REPORTED IN EUREKA. SEVERAL PHOTOS POSTED TO SOCIAL MEDIA SHOWING CARS IN HIGH WATER IN EUREKA. AT LEAST 12 BUSINESSES HAD FLOOD DAMAGE.
Jul 22, 7:00 AM CDTFLASH FLOOD1 Ene Eureka, MOLOCATION APPROXIMATE. WATER RESCUES REPORTED IN EUREKA. SEVERAL PHOTOS POSTED TO SOCIAL MEDIA SHOWING CARS IN HIGH WATER IN EUREKA.
Jul 22, 7:00 AM CDTHEAVY RAIN 2.63Harvester, MORAINING AT OBSERVATION.
Jul 22, 7:00 AM CDTHEAVY RAIN 2.78Olivette, MORAINING AT OBSERVATION.
Jul 22, 7:00 AM CDTHEAVY RAIN 3.811 Nnw Ballwin, MOSTILL RAINING AT OBSERVATION.
Jul 22, 7:03 AM CDTFLASH FLOOD1 S Riverview, MOLOCATION APPROXIMATE. SEVERAL CARS STUCK IN FLOOD WATERS ALONG RIVERVIEW DRIVE BETWEEN CHAIN OF ROCKS DRIVE AND SCRANTON AVE.
Jul 22, 7:13 AM CDTFLASH FLOOD3 W Chesterfield, MOMULTIPLE WATER RESCUES IN CHESTERFIELD, ONE ON WILD HORSE CREEK ROAD AND ANOTHER ON SCHOETTLER ROAD.
Jul 22, 7:13 AM CDTHEAVY RAIN 3.751 E Ballwin, MO
Jul 22, 7:15 AM CDTFLASH FLOOD3 E Chesterfield, MOSMALL STREAM GAGE ON CREVE COEUR CREEK (CSTM7) CRESTED AT 15.85 FEET; FLOOD STAGE IS 13 FEET.
Jul 22, 7:20 AM CDTFLASH FLOOD2 W Overland, MOPARTS OF PAGE AVE, ADIE ROAD, AND SCHUETZ ARE CLOSED DUE TO FLASH FLOODING.
Jul 22, 7:35 AM CDTFLASH FLOOD1 Nw University City, MOWATER FROM THE RIVER DES PERES CAUSED CARS TO FLOAT NEAR AN APARTMENT COMPLEX. RESIDENTS REPORTED SOME FLOODING ALSO WITHIN THE APARTMENTS.
Jul 22, 7:40 AM CDTFLASH FLOOD2 W Chesterfield, MOSMALL STREAM GAGE ON BONHOMME CREEK (BNMM7) CRESTED AT 20.96 FEET; FLOOD STAGE IS 13 FEET.
Jul 22, 7:45 AM CDTHEAVY RAIN 5.5Eureka, MOFACEBOOK REPORT.
Jul 22, 7:47 AM CDTHEAVY RAIN 4Maryland Heights, MOSTILL RAINING LIGHTLY.
Jul 22, 7:50 AM CDTHEAVY RAIN 2.541 Sw Fenton, MO
Jul 22, 7:51 AM CDTHEAVY RAIN 4.3Saint Ann, MO
Jul 22, 7:52 AM CDTHEAVY RAIN 4.1Eureka, MO
Jul 22, 8:00 AM CDTFLASH FLOOD2 Ssw Maryland Heights, MOAPPROXIMATELY 1 FOOT OF RAPIDLY FLOWING ROADWAYS NEAR THE INTERSECTION OF CREVE COEUR MILL ROAD AND AMIOT DRIVE.
Jul 22, 8:05 AM CDTFLASH FLOOD1 Wsw Brentwood, MOSMALL STREAM GAGE ON DEER CREEK (ROCM7) AT ROCK HILL CRESTED AT 15.35 FEET; FLOOD STAGE IS 13 FEET.
Jul 22, 8:30 AM CDTHEAVY RAIN 5.5Godfrey, ILTWITTER REPORT. GAUGE OVERFLOWED.
Jul 22, 9:01 AM CDTFLASH FLOOD3 E Chesterfield, MOWATER RESCUE ON CONWAY/WHITE ROAD INTERSECTION.
Jul 22, 9:19 AM CDTFLASH FLOODUniversity City, MORIVER DES PERES FLOODING CAUSED MULTIPLE EVACUATIONS AND RESCUES WITHIN UNIVERSITY CITY INCLUDING AT THE WESTOVER COURT AND HAFNER COURT APARTMENT COMPLEXES.
Jul 22, 9:56 AM CDTHEAVY RAIN 4.3Chesterfield, MORELAYED VIA BROADCAST MEDIA ON TWITTER.
Jul 22, 10:03 AM CDTHEAVY RAIN 4.19Wildwood, MOSTILL RAINING LIGHTLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

923 
WGUS53 KLSX 220924
FFWLSX
ILC119-MOC071-099-183-189-510-221500-
/O.NEW.KLSX.FF.W.0030.190722T0924Z-190722T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
424 AM CDT Mon Jul 22 2019

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Western Madison County in southwestern Illinois...
  St. Louis City in east central Missouri...
  Central St. Charles County in east central Missouri...
  Northwestern Jefferson County in east central Missouri...
  East central Franklin County in east central Missouri...
  St. Louis County in east central Missouri...

* Until 1000 AM CDT.

* At 423 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
  Wildwood, University City, Ballwin, Granite City, Alton, Kirkwood,
  Maryland Heights, Hazelwood, Webster Groves, Ferguson, Manchester,
  Godfrey, Creve Coeur, Overland and Clayton.

This includes the following highways...
 Interstate 44 in Missouri between exits 253 and 277.
 Interstate 70 in Missouri between exits 228 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, and First Missouri State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3866 9013 3866 9018 3860 9019 3852 9027
      3836 9075 3854 9086 3869 9067 3873 9064
      3892 9028 3900 9027 3900 9014 3897 9003

$$

Kanofsky
2 follow-up statements
003 
WGUS73 KLSX 221131
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
631 AM CDT Mon Jul 22 2019

ILC119-MOC071-099-183-189-510-221500-
/O.CON.KLSX.FF.W.0030.000000T0000Z-190722T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-St. Louis City MO-St. Charles MO-Jefferson MO-Franklin MO-
St. Louis MO-
631 AM CDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...CENTRAL ST.
CHARLES...NORTHWESTERN JEFFERSON...EAST CENTRAL FRANKLIN AND ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 630 AM CDT, broadcast media reported flash flooding in Eureka and 
Chesterfield, including at least one water rescue. Two to as much as 
five inches of rain have fallen. Flash flooding is already occurring.

Some locations that will experience flooding include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Wildwood, University City, Ballwin, Granite City, Alton, Kirkwood,
Maryland Heights, Hazelwood, Webster Groves, Ferguson, Manchester,
Godfrey, Creve Coeur, Overland and Clayton.

Additional rainfall amounts of around one inch are possible in the 
warned area.

This includes the following highways...
 Interstate 44 in Missouri between exits 253 and 277.
 Interstate 70 in Missouri between exits 228 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, and First Missouri State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3866 9013 3866 9018 3860 9019 3852 9027
      3836 9075 3854 9086 3869 9067 3873 9064
      3892 9028 3900 9027 3900 9014 3897 9003

$$

Gosselin
217 
WGUS73 KLSX 221339
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
839 AM CDT Mon Jul 22 2019

ILC119-MOC071-099-183-189-510-221500-
/O.CON.KLSX.FF.W.0030.000000T0000Z-190722T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-St. Louis City MO-St. Charles MO-Jefferson MO-Franklin MO-
St. Louis MO-
839 AM CDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...CENTRAL ST.
CHARLES...NORTHWESTERN JEFFERSON...EAST CENTRAL FRANKLIN AND ST.
LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 831 AM CDT, flash flooding was occurring across across the warned 
area due to heavy rainfall overnight and this morning. Radar 
estimates show 3 to 5 inches of rain have already fallen and there 
are several reports of over 5 inches near Eureka. Small stream gages 
indicate flooding of Deer Creek and Two Mile Creek in Ladue, Creve 
Coeur Creek, Bonhomme Creek, and Caulks Creek in Chesterfield, and 
Fee Fee Creek in Maryland Heights. There are other small streams and 
creeks that are also experiencing flooding.

Some locations that will experience flooding include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Wildwood, University City, Ballwin, Granite City, Alton, Kirkwood,
Maryland Heights, Hazelwood, Webster Groves, Ferguson, Manchester,
Godfrey, Creve Coeur, Overland and Clayton.

This includes the following highways... Interstate 44 in Missouri 
between exits 253 and 277.
 Interstate 70 in Missouri between exits 228 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, and First Missouri State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3866 9013 3866 9018 3860 9019 3852 9027
      3836 9075 3854 9086 3869 9067 3873 9064
      3892 9028 3900 9027 3900 9014 3897 9003

$$

Glass

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:28 AM CDT, 56 minutes earlier.

Area forecast discussion, Jul 22, 3:28 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
328 AM CDT Mon Jul 22 2019

.SHORT TERM... (Today and Tonight) Issued at 242 AM CDT Mon Jul
22 2019

Showers and storms will continue to push southeast out of the
region as a shortwave and the upper levels of an associated cold
front push through the region. Extrapolation of the back edge of
the precipitation, which is currently stretching from NE to SW
MO, shows the precip clearing the area by 18z. This matches well
with the CAMs and have therefore aligned the forecast with this
timing. GLM shows limited thunder across the area this morning,
and with limited instability, thinking we'll see more showers than
storms. That said, these showers have proven to be efficient
rainfall producers, with a weak cell over the office putting down
about 0.2" of rain in 10 minutes earlier this morning. These
scattered but intense downpours could still result in isolated
flash flooding, especially toward southern Missouri.

Cool air will funnel into the area behind the front, resulting in
considerably cooler conditions this afternoon. Good guidance
consensus showing highs this afternoon only reaching right around
80 and overnight lows near 60. With dewpoints forecast to drop
from the 60s today into the 50s overnight, we'll be looking at
heat index readings 20-30 degrees cooler than what we've seen the
last several days

BSH

.LONG TERM... (Tuesday through Sunday) Issued at 242 AM CDT Mon
Jul 22 2019

A large ridge will build into the western CONUS through much of
the week, keeping the mid-Mississippi Valley entrenched in
northwest upper level flow through at least Thursday. By the end
of the week, guidance in good agreement showing another shortwave
moving down from Canada which should begin to break down the
ridge and establish more zonal flow across the region. This
evolution of the upper levels will allow for high pressure to
gradually build into the region through the week before moving
east of the area by the end of the week. With generally northerly
flow until the high passes to our east on Thursday, we will be in
store for continued below normal temperatures through at least
Thursday. As flow swings around to the SW by Friday, temps should
then begin to moderate.

With the above progression, models show little to no forcing for
ascent and therefore no precipitation in the forecast beyond
today. However, some of the higher resolution models do show a
few ripples embedded in the NW flow. Should these waves sync up
with peak daytime heating, it's possible that we see isolated
showers or storms. However, given little to no model consensus
regarding these features, it's impossible to nail down whether or
not these showers will develop and have therefore gone with a dry
forecast beyond this afternoon.

BSH

&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1031 PM CDT Sun Jul 21 2019

Showers and storms will impact the taf sites late tonight as an
upper level disturbance currently over northeastern KS and an
associated cold front moves southeastward through our area late
tonight and Monday morning with the strongest convection in the
vicinity of the effective boundary across southern portions of MO
and IL. The best coverage of convection and heavier rainfall will
occur just south of COU and STL. The cloud ceiling may lower into
the MVFR category in COU and the St Louis metro area late tonight
and early Monday morning. The cloud ceiling will rise back into
the VFR category by late Monday morning as the rain begins to
shift southeast of the taf sites. Northerly surface winds will
continue through the period.

SPECIFICS FOR KSTL: Showers and storms will impact STL late
tonight as an upper level disturbance currently over northeastern
KS and an associated cold front moves southeastward through our
area late tonight and Monday morning with the strongest convection
in the vicinity of the effective boundary across southern
portions of MO and IL. St Louis will be on the northern fringes of
the heavier rainfall.  The cloud ceiling may lower into the MVFR
category late tonight and early Monday morning. The cloud ceiling
will rise back into the VFR category by late Monday morning as
the rain begins to shift southeast of STL. Northerly surface
winds will continue through the period.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 22, 3:44 AM CDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
344 AM CDT Mon Jul 22 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-230845-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
344 AM CDT Mon Jul 22 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Showers and isolated thunderstorms this morning, exiting the area by
noon. Isolated heavy rain is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms may linger into early Monday morning for portions of
the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:24 AM CDTFlash Flood WarningLSXClinton, Madison6 hr
Jul 22, 7:31 AM CDTFlash Flood WarningLSXBond, Fayette4 hr
Jul 22, 9:58 AM CDTAreal Flood WarningLSXMadison6 hr
Jul 22, 1:32 AM CDTFlash Flood WarningLSXIron, Madison8 hr
Jul 22, 3:38 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage6 hr
Jul 22, 9:48 AM CDTAreal Flood WarningLSXFranklin, Gasconade6 hr

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.